Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1935, Issue 173


Über mehrdimensionale Differentiation, Integration und beschränkte Variation.

Karl Bögel
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1935.173.5

About the article

Published Online: 2009-12-09

Published in Print: 1935-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1935, Issue 173, Pages 5–30, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1935.173.5.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Ana Maria Acu, Purshottam Agrawal, and Dharmendra Kumar
Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, 2019, Page 2170
Sevda Karakuş and Kamil Demirci
Studia Scientiarum Mathematicarum Hungarica, 2011, Volume 48, Number 4, Page 475
Fadime Dirik, Oktay Duman, and Kamil Demirci
Central European Journal of Mathematics, 2009, Volume 7, Number 3, Page 539

Comments (0)

Please log in or register to comment.
Log in